International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 3, Pages 181-188
Duality in the optimal control of hyperbolic equations with positive controls
Department of Mathematics, Pusan National University, Pusan 609-735, Korea
Received 11 September 1998; Revised 21 October 1998
Copyright © 2000 Jong Yeoul Park and Mi Jin Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the duality theory for hyperbolic
equations. Also, we consider distributed control systems with
positive control and convex cost functionals.